# SDR C2XA99IA128

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1005383Y00
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3738 - THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT, WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
